Content deleted Content added
→References: ref |
→References: ref |
||
Line 21:
*{{Citation | last1=Brouwer | first1=Andries E. | last2=Popoviciu | first2=Mihaela | title=The invariants of the binary nonic | url=http://dx.doi.org/10.1016/j.jsc.2010.03.003 | doi=10.1016/j.jsc.2010.03.003 | id={{MR|2639312}} | year=2010a | journal=Journal of Symbolic Computation | issn=0747-7171 | volume=45 | issue=6 | pages=709–720}}
*{{Citation | last1=Brouwer | first1=Andries E. | last2=Popoviciu | first2=Mihaela | title=The invariants of the binary decimic | url=http://dx.doi.org/10.1016/j.jsc.2010.03.002 | doi=10.1016/j.jsc.2010.03.002 | id={{MR|2657667}} | year=2010b | journal=Journal of Symbolic Computation | issn=0747-7171 | volume=45 | issue=8 | pages=837–843}}
{{Citation | last1=Gall | first1=Frhr v. | title=Das vollständige Formensystem der binären Form 7<sup>ter</sup>Ordnung | url=http://dx.doi.org/10.1007/BF01206218 | doi=10.1007/BF01206218 | id={{MR|1510486}} | year=1888 | journal=[[Mathematische Annalen]] | issn=0025-5831 | volume=31 | issue=3 | pages=318–336}}
*{{Citation | last1=Hilbert | first1=David | author1-link=David Hilbert | url=http://books.google.com/books?isbn=0521449030|title=Theory of algebraic invariants | origyear=1897 | publisher=[[Cambridge University Press]] | isbn=978-0-521-44457-6 | id={{MR|1266168}} | year=1993}}
*{{Citation | last1=Shioda | first1=Tetsuji | title=On the graded ring of invariants of binary octavics | url=http://www.jstor.org/stable/2373415 | id={{MR|0220738}} | year=1967 | journal=[[American Journal of Mathematics]] | issn=0002-9327 | volume=89 | pages=1022–1046}}
|